MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; TTL1LYR 16FR10ML 100%SILI UMST TR

MEDLINE INDUSTRIES INC.; TTL1LYR 16FR10ML 100%SILI UMST TR
Catalog Number URO170816S
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/04/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the customer received a catheter post-surgical (unknown procedure) and within 5 hours the catheter was falling out of the patient.The facility reported that the balloon was noted to be leaking so the catheter was removed.It is not facility protocol to pre-inflate the balloon of the catheter.There were no difficulties reported when the catheter was originally inserted.The facility replaced the catheter without further incident.There was no serious injury or follow-up medical care required related to the incident, however medical intervention to replace the foley catheter was necessary.The actual device that was involved in the incident has not been returned for evaluation.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that a foley catheter experienced a leak in the balloon and was removed from the patient.

Common Device Name
TTL1LYR 16FR10ML 100%SILI UMST TR
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key8202399
Report Number1417592-2018-00137
Device Sequence Number16571628
Product Code OHR
UDI-Device Identifier10889942126828
UDI-Public10889942126828
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberURO170816S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/06/2018
Initial Report FDA Received Date12/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR